Facebook Pixel
EmpowHER Guest

i want to know am i pregnant or is it something seriouse?

By Anonymous January 6, 2014 - 10:56pm
Rate This

I have been on birth control (depo) for four years , ive just got off of it six months ago i ididnt have my period the whole time i was on it but i started my period last month it was norma, now i started again an it wasnt normal i went to the bathroom an wiped it was spots of bright pink blood on the tissue so i thought i was going to have a normal period but instead of red blood coming out it was brown and it wasnt heavy and lasted for 3 days, i had no cramps , no sore breast or nothing , o and im 20 years old, i have one child. Its been four years since ive been pregnant and when i was pregnant i didnt have ANY symptoms. im very confused so can someone please help me. Ive looked all over the internet an all i see is pregnancy and stuff about menapause.

Add a Comment3 Comments

I hope I am posting in the correct place. I am wondering what to make of my situation. I have had a normal period- for me this is medium flow day one to heavy for two and then medium for one before stopping. In Dec I had a 'period' it was very light, only there when I wiped and it was kind of watery red. Now in Jan- 19 days after Dec spotting- I had brown spotting when I wiped, followed with dark red blood only when wiping- there was no need for a pad or liner or anything like that. It went back to very little brown and then disappeared-almost three days. I have taken HPTs, negatives. My breasts feel heavy, I have headaches, and nausea at times. What could this possibly be?

January 7, 2014 - 10:51am
EmpowHER Guest
Anonymous (reply to MelStar)

Hi MelStar, 

Welcome to EmpowHER. Many other conditions aside from pregnancy can also cause changes to your period.  Such as hormonal imbalance, ovarian cyst and many other. You need to see your doctor to know what can be causing these changes to your period. Hope this was helpful?



January 8, 2014 - 7:35am
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  A common side effect of the shot is that menstruation stops altogether. For most women is normal to continue experiencing menstrual irregularities after stopping the shots. That can sometimes last for more then a year. It's important to see your OBGYN and discuss with him the symptoms you are having, sometimes medication to treat these irregularities can be prescribed. Hope this was helpful?



January 7, 2014 - 4:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.